| Catalog Number |
17-3080 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our long-time experience in the investigation of similar complaints.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
Event or Problem Description
It was reported that a patient experienced a dental implant abutment fracture.
Additional Manufacturer Narrative
Additional fda coding being added after investigation of device.Adding additional investigation findings code 3243.This is a follow up report to add this additional code.